# SDR UF6A980509

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS INOP AT ROWS 9 AND 10.  MAINTENANCE REMOVED AND REPLACED NR 6 EMERGENCY BATTERY PACK.  SYSTEM OPS CHECKED GOOD.  (M)
